SeMA Journal

, Volume 74, Issue 2, pp 181–211 | Cite as

A couple of fractional powers of Hankel-type integral transformations and pseudo-differential operators

  • Akhilesh Prasad
  • P. K. Maurya


A couple of fractional powers of Hankel-type integral transformations are discussed on certain Zemainan type spaces. The operational formulae are developed. Two variants of fractional pseudo-differential operators (FrPDO) associated with the symbol a(xy) are defined. Integral representation of FrPDO are obtained. The fractional powers of Hankel-type integral transformations are used in the solution of some partial differential equations.


Fractional Hankel-type integral transformation Pseudo-differential operator Zemanian type space 

Mathematics Subject Classification

Primary 46F12 46F05 47G30 Secondary 35S05 46E10 46E35 


  1. 1.
    Alieva, T., Bastiaans, M.J., Calvo, M.L.: Fractional transforms in optical information processing. J. Appl. Signal Process. 10, 1498–1519 (2005)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Erdelyi, A.: Tables of Integral Transformation, vol. 2. McGraw-Hill, New York (1954)Google Scholar
  3. 3.
    Guizar-Sicairos, M., Guitierres-Vega, J.C.: Computation of quasi discrete Hankel transforms of integer order for propagating optical wave fields. J. Opt. Soc. Am. A 21(1), 53–58 (2004)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kerr, F.H.: Fractional powers of Hankel transforms in the Zemanian spaces. J. Math. Anal. Appl. 166, 65–83 (1992)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Koh, E.L., Li, C.K.: The Hankel transform of Banach-space valued generalized functions. Proc. Am. Math. Soc. 119(1), 153–163 (1993)CrossRefMATHGoogle Scholar
  6. 6.
    Koh, E.L., Li, C.K.: On the inverse of the Hankel transform. Integral Transform. Spec. Funct. 2(4), 279–282 (1994)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Li, C.K.: A kernel theorem from the Hankel transform in Banach spaces. Integral Transform. Spec. Funct. 16(7), 565–581 (2005)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Linares, M., Prez Mendez, J.M.R.: A Hankel type integral transformation on certain space of distributions. SIAM. J. Appl. Math. 16(5), 945–957 (1968)CrossRefGoogle Scholar
  9. 9.
    Lohmann, A.W., Mendlovic, D., Zalevsky, Z., Dorsch, R.G.: Some important fractional transformations for signal processing. Opt. Commun. 125(1–3), 18–20 (1996)CrossRefGoogle Scholar
  10. 10.
    Malgonde, S.P., Bandewar, S.R., Debnath, L.: Mixed Parseval equation and generalized Hankel-type integral transformation of distributions. Integral Transform. Spec. Funct. 15(5), 431–443 (2004)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Malgonde, S.P., Debnath, L.: On Hankel type integral transformations of the generalized functions. Integral Transform. Spec. Funct. 15(5), 421–430 (2004)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Mendez, J.M.: A mixed Parseval equation and the generalized Hankel transformations. Proc. Am. Math. Soc. 102(3), 619–624 (1988)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Prez, Mendez: J.M.R., Socas Robayana, M.M.: A pair of generalized Hankel-Clifford transformations and their applications. J. Math. Anal. Appl. 196(2), 736–747 (1995)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Nabighian, M.N. (ed): Electromagnetic Methods in Applied Geophysics. Society of Exploration Geophysics (1988)Google Scholar
  15. 15.
    Namias, V.: The fractional order Fourier transform and its applications to quantum mechanics. J. Inst. Math. Appl. 25, 241–265 (1980)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Pathak, R.S.: Integral Transforms of Generalized Functions and Their Applications. Gordon Breach Science Publishers, Amsterdem (1997)MATHGoogle Scholar
  17. 17.
    Pathak, R.S., Prasad, A.: The pseudo-differential operator \(h_{\mu, a}\) on Hankel invariant spaces. Appl. Anal. 82(2), 187–196 (2003)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Pathak, R.S., Prasad, A., Kumar, M.: Fractional Fourier transform of tempered distributions and generalized pseudo-differential operator. J. Pseudo Differ. Oper. Appl. 3(2), 239–254 (2012)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Prasad, A., Mahato, K.: Two variants of fractional powers of Hankel integral transforms of arbitrary order. Ann. Univ. Ferrara 61(2), 309–331 (2015)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Prasad, A., Mahato, K.: Two versions of fractional powers of Hankel-type transformations and pseudo-differential operators. Rend. Circ. Mat. Palermo. doi: 10.1007/s12215-015-0229-3
  21. 21.
    Prasad, A., Kumar, P.: Composition of pseudodifferential operators associated with fractional Hankel-Clifford integral transformations. Appl. Anal. doi: 10.1080/00036811.2015.1073264
  22. 22.
    Prasad, A., Maurya, P.K.: A couple of fractional powers of Hankel-type integral transformations of arbitrary order. Boll. Unione Mat. Ital. doi: 10.1007/s40574-015-0049-6
  23. 23.
    Rodino, L.: Linear Partial Differential Operators in Gevrey Spaces. World Scientific, Singapore (1993)CrossRefMATHGoogle Scholar
  24. 24.
    Torre, A.: Hankel type integral transforms and their fractionalization: a note. Integral Transform. Spec. Funct. 19(4), 277–292 (2008)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Ward, S.H. (ed.): Geotechnical and Environmental Geophysics. Society of Exploration Geophysicists (1990)Google Scholar
  26. 26.
    Watson, G.N.: A Treatise on the Theory of Bessel Functions. Cambridge University Press, Cambridge (1958)Google Scholar
  27. 27.
    Wong, M.W.: An Introduction to Partial Differential Operators in Gevrey Spaces, 3rd edn. World Scientific, Singapore (2014)CrossRefGoogle Scholar
  28. 28.
    Zaidman, S.: Distributions and Pseudo-differential Operators. Longman, Essex (1991)MATHGoogle Scholar
  29. 29.
    Zemanian, A.H.: Generalized Integral Transforms. Interscience Publishers, New York (1968)MATHGoogle Scholar
  30. 30.
    Zhang, Y., Funaba, T., Tanno, N.: Self-fractional Hankel functions and their properties. Opt. Commun. 176, 71–75 (2000)CrossRefGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2016

Authors and Affiliations

  1. 1.Department of Applied MathematicsIndian School of MinesDhanbadIndia

Personalised recommendations